MathSciNet Relay Station
MathSciNet bibliographic data
MR1182654 (94d:58128) 58F23 (58F03)
Atela, Pau Bifurcations of dynamic rays in complex polynomials of degree two. Ergodic Theory Dynam. Systems 12 (1992), no. 3, 401–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement